EconPapers    
Economics at your fingertips  
 

An Interior Inverse Problem for the Diffusion Operator

A. Dabbaghian, H. Jafari and N. Yosofi

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

An inverse problem for the diffusion operator on a finite interval with discontinuities conditions inside the interval is studied. We have shown that the potential function of the diffusion operator can be established uniquely by a set of values of eigenfunctions at the midpoint of the interval and one spectrum.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/320456.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/320456.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:320456

DOI: 10.1155/2013/320456

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:320456